# SDR UPS07849499

- Difficulty date: March 14, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Dislodged
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE PRESS INDICATOR SLIDE OUT OF SIGHT.  CANNOT READ.  REPACKED/REPOSITIONED SLIDE INDICATOR, NOW IN VIEW.
